# SDR N6WA2012042101

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 17,351 hours, 11,870 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HANDLE COVER LOOSE. REPLACED HOOK AND LOOP ON RT EMERGENCY EXIT HANDLE AND SECURED COVER IAW AMM 51-22-61.
